sexologist-icon
Withdrawal bleeding and heavy cramps
I am 18 years old i had unprotected Sex and I took unwanted 72 a week ago and today i am bleeding slightly and have heavy cramps is it normal??
459 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi It's due to unwanted 72 pills. Pills causes hormonal changes which leads to influenced menstrual flow.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Breakthrough bleeding and cramps Menstruation cramps without bleeding Severe cramps and bleeding
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.